# SDR UPS99231028

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs B1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WHILE INSTALLING SMOKE DETECTOR UNIT AT BS 1110 A SUSPECT CRACK FOUN D ON LWR CHORD OF FLOOR BEAM BS 1110 LBL 19 APPROX     REPAIR CARRIED OUT IAW SMRO EO. 99-37-005 UPS ENGINEERING FILE NO 727-53-2195
